# SDR SIMA201908098003

- Difficulty date: August 8, 2019
- Submitted: August 9, 2019
- Operation: Air carrier
- Aircraft: N909AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500899
- Aircraft time: 34,994 hours, 30,410 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H UPPER EXTERIOR EMERGENCY LIGHT INOPERATIVE.  REMOVED AND REPLACED THE EXTERIOR EMERGENCY LIGHT IAW AMM 33-50-10.  OPS CHECKED.
